# SDR SWAA043260

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 30,340 hours, 25,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 2 EACH GIRT BAR CABLES MISROUTED AT R2 AND L2 DOOR EVAC SLIDES.  REROUTED CABLES PER MM.
